# SDR GTIA2015033001544

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 25,961 hours, 15,616 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Broken
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FELL IN ROW 8 RIGHT AFTER INSPECTION, DISCOVERED BROKEN SPRING TAB "TEST BUTTON" IAW AMM 35-23-00.  PERFORMED DROP TEST OF MASK IAW AMM 35-23-00-710-001/720-002-A/720-003-A/710-002-A. OPS CHECKED GOOD.
